Alert archive / New Mexico / Flash Flood Warnings in 2023
Flash Flood Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at May 19, 2023, 2:31 PM MST for Cibola County, New Mexico. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2023, 2:31 PM MST (21:31 UTC)
- Expired
- May 19, 2023, 5:30 PM MST
- In force
- 3 hr
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County Cibola County, NM
The radar
The Albuquerque radar (KABX), 74 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.5 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1169 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
499
WGUS55 KABQ 192131
FFWABQ
NMC006-200030-
/O.NEW.KABQ.FF.W.0002.230519T2131Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
331 PM MDT Fri May 19 2023
The National Weather Service in Albuquerque has issued a
* Flash Flood Warning for...
Southeastern Cibola County in west central New Mexico...
* Until 630 PM MDT.
* At 331 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen. Additional rainfall amounts up to 1 inch are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Laguna Pueblo, Acoma Pueblo, Skyline-Ganipa, New Laguna, Mesita,
Acomita, Seama, Acomita Lake, North Acomita Village and Paraje.
This includes the following highways...
Reservation Road 22, Acoma Creek, and rural reservation roads around
Acoma Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
3475 10750 3473 10757 3473 10768 3471 10774
3471 10782 3476 10788 3483 10789 3488 10780
3500 10773 3507 10765 3506 10750 3505 10739
3505 10735 3503 10732
FLASH FLOOD...RADAR INDICATED
$$
Guyer2 follow-up statements
334
WGUS75 KABQ 192235
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
435 PM MDT Fri May 19 2023
NMC006-200030-
/O.CON.KABQ.FF.W.0002.000000T0000Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cibola NM-
435 PM MDT Fri May 19 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM MDT THIS
EVENING FOR SOUTHEASTERN CIBOLA COUNTY...
At 435 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain are moving east away from the warned area. Up to 3 inches of
rain have fallen. Additional rainfall amounts up to 0.25 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Laguna Pueblo, Acoma Pueblo, Skyline-Ganipa, New Laguna, Mesita,
Acomita, Seama, Acomita Lake, North Acomita Village and Paraje.
This includes the following highways...
Reservation Road 22, Acoma Creek, and rural reservation roads around
Acoma Pueblo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Both localized and distant heavy rainfall will create sudden and
dangerous flows in arroyos and over low water crossings.
&&
LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
3475 10750 3473 10757 3473 10768 3471 10774
3471 10782 3476 10788 3483 10789 3488 10780
3500 10773 3507 10765 3506 10750 3505 10739
3505 10735 3503 10732
FLASH FLOOD...RADAR INDICATED
$$
Guyer108
WGUS75 KABQ 200022
FFSABQ
Flash Flood Statement
National Weather Service Albuquerque NM
622 PM MDT Fri May 19 2023
NMC006-200032-
/O.EXP.KABQ.FF.W.0002.000000T0000Z-230520T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cibola NM-
622 PM MDT Fri May 19 2023
...FLASH FLOOD WARNING WILL EXPIRE AT 630 PM MDT THIS EVENING FOR
SOUTHEASTERN CIBOLA COUNTY...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Water levels may still be elevated at low water crossings.
Please continue to heed remaining road closures.
LAT...LON 3498 10734 3490 10739 3485 10745 3478 10749
3475 10750 3473 10757 3473 10768 3471 10774
3471 10782 3476 10788 3483 10789 3488 10780
3500 10773 3507 10765 3506 10750 3505 10739
3505 10735 3503 10732
$$
GuyerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at May 19, 1:01 PM MST, 1 hour 30 minutes earlier.
Area forecast discussion, May 19, 1:01 PM MST, 1 hour 30 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 201 PM MDT Fri May 19 2023 ...New SYNOPSIS, SHORT TERM, LONG TERM, FIRE WEATHER... .SYNOPSIS... Issued at 154 PM MDT Fri May 19 2023 An active weather pattern will continue over the region through the weekend and early next week with scattered to numerous showers and thunderstorms. Very welcome rainfall amounts between one-quarter and one-half inch are likely in many areas. Heavier amounts over 1 inch are also likely with the heavier showers and storms. Locations that see multiple rounds of heavy rain may experience flooding, including burn scars, low lying flood prone areas, and urban drainages. Drier air will begin moving into central and western NM by Tuesday with a return to much warmer temperatures, breezier southwest winds, and lower humidity. Eastern NM may continue to experience daily rounds of showers and storms through next week. && .SHORT TERM... (This evening through Saturday night) Issued at 154 PM MDT Fri May 19 2023 The 12Z KABQ sounding showed a PWAT of 0.84", which is good for a calendar day record as our anomalously moist atmosphere persists. The combination of a backdoor front and instability from daytime heating is resulting in scattered/numerous showers and isolated thunderstorms early this afternoon, but lightning activity is forecast to increase through the late afternoon hours across central/western NM. A backdoor front is making westward progress through the central mountain chain and is resulting in gusty east canyon/gap winds into the Rio Grande and upper Tularosa Valleys. The backdoor front will help to force/invigorate convection west of the RGV this afternoon/evening, which should gradually work back toward the Santa Fe and Albuquerque Metros this evening. A locally heavy rainfall threat persists, with flash flooding possible on area burn scars especially given recent saturating rains. Similar overall setup Saturday, but convection may get a later start after a fairly stable morning behind the backdoor front. The focus for afternoon storms will continue along and west of the central mountain chain as the eastern plains will be very slow to destabilize. A flash flood threat will continue on area burn scars and another watch may be necessary. Otherwise, daytime temperatures will remain below normal Saturday with plenty of cloud cover and potential rain-cooling. && .LONG TERM... (Sunday through Thursday) Issued at 154 PM MDT Fri May 19 2023 By Sunday, an ill-defined trough axis is progged to stretch from west central NM northeastward across northern NM to the Front Range. Abundant moisture will still be firmly entrenched over the region with PW values btwn the 75th and 90th percentile at KABQ. Remnant boundaries from convection on Saturday along with any lingering mid level circulations will provide the focus for additional SHRA/TS. Locally heavy rainfall will continue, especially around the higher terrain and nearby highlands. Changes are expected to begin by Monday as flow aloft becomes more westerly and drier air filters into western NM. The coverage of showers and storms with heavy rainfall will be greatest along and east of the central mt chain. Model instability along the boundary of the two airmasses is rather impressive however greater shear is focused more over west TX. A couple strong storms are possible as is often the case when mid level dry air begins scouring moisture from the region. An upper level ridge is shown building over central NM by Tuesday with a more notable progression of drier air across most of NM. This will help trend temps closer to normal for mid to late May with lower humidity and breezier southwest winds. && .AVIATION... (18Z TAFS) Issued at 1138 AM MDT Fri May 19 2023 A mixed bag of VFR to MVFR conditions prevail across northern and central NM with numerous showers, isolated thunderstorms and areas of mountain obscurations. MVFR conditions are likely in/near showers and storms today, but short-lived IFR conditions are possible. A gusty east canyon wind will develop later this afternoon or evening at KABQ, but speeds are forecast to remain below Aviation Weather Warning threshold at this time. Deterioration is forecast overnight, along with widespread mountain obscurations. KSAF, KROW and KLVS are forecast to deteriorate to IFR overnight, with slow to no improvement Saturday morning. && .FIRE WEATHER... Issued at 154 PM MDT Fri May 19 2023 An anomalously moist atmosphere with above normal humidity will persist through the weekend and into early next week with daily rounds of wetting storms that could bring flash flooding to area burn scars. The pattern will transition thereafter to a more normal springtime regime, with the emergence of hot, dry and unstable conditions as an upper level trough/low drops south along the west coast and turns inland late week. Increasing southwest flow aloft will shift east over NM in advance of the upper level trough/low and may bring critical fire weather conditions for Thu/Fri. Dryline thunderstorms are possible Thu/Fri as well closer to the TX border. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 73 50 77 / 60 60 30 40 Dulce........................... 41 66 40 71 / 80 70 40 70 Cuba............................ 44 67 45 70 / 80 50 50 60 Gallup.......................... 44 72 43 74 / 60 50 30 50 El Morro........................ 43 68 43 69 / 60 70 40 60 Grants.......................... 43 70 41 72 / 70 60 30 60 Quemado......................... 45 71 45 71 / 50 60 30 60 Magdalena....................... 49 69 49 70 / 80 80 50 60 Datil........................... 45 66 46 69 / 70 70 40 60 Reserve......................... 45 75 42 76 / 30 50 30 50 Glenwood........................ 51 79 52 80 / 20 40 30 40 Chama........................... 38 61 37 65 / 80 70 50 80 Los Alamos...................... 48 66 48 69 / 70 50 30 70 Pecos........................... 46 65 46 69 / 80 50 20 70 Cerro/Questa.................... 45 62 45 65 / 60 70 20 80 Red River....................... 39 56 39 57 / 70 70 30 90 Angel Fire...................... 40 61 37 62 / 70 60 20 80 Taos............................ 44 68 42 71 / 60 50 20 70 Mora............................ 44 64 42 66 / 80 40 20 80 Espanola........................ 51 73 49 75 / 60 40 20 60 Santa Fe........................ 48 67 49 70 / 80 50 30 70 Santa Fe Airport................ 48 70 48 73 / 70 40 30 60 Albuquerque Foothills........... 56 73 55 76 / 80 50 30 50 Albuquerque Heights............. 54 75 54 78 / 80 40 30 50 Albuquerque Valley.............. 55 76 53 80 / 80 40 30 50 Albuquerque West Mesa........... 54 74 54 78 / 70 40 30 50 Belen........................... 54 76 52 79 / 80 50 40 50 Bernalillo...................... 53 76 54 78 / 80 40 30 50 Bosque Farms.................... 53 76 51 80 / 80 50 40 50 Corrales........................ 54 75 54 78 / 80 40 30 50 Los Lunas....................... 54 76 52 79 / 80 50 40 50 Placitas........................ 52 72 53 75 / 80 40 30 60 Rio Rancho...................... 53 74 54 77 / 70 40 30 50 Socorro......................... 53 78 53 80 / 60 60 50 50 Sandia Park/Cedar Crest......... 47 66 48 70 / 80 50 30 60 Tijeras......................... 50 69 49 73 / 80 50 30 50 Edgewood........................ 46 68 45 72 / 70 40 30 50 Moriarty/Estancia............... 46 69 43 74 / 60 40 30 50 Clines Corners.................. 45 66 44 69 / 70 30 30 50 Mountainair..................... 47 68 46 72 / 80 60 30 50 Gran Quivira.................... 47 69 46 73 / 80 60 30 50 Carrizozo....................... 52 72 53 77 / 50 50 40 50 Ruidoso......................... 45 63 46 68 / 60 60 40 60 Capulin......................... 43 66 42 68 / 20 20 20 70 Raton........................... 45 70 44 72 / 40 30 20 70 Springer........................ 47 72 45 74 / 50 20 10 70 Las Vegas....................... 45 66 45 70 / 60 30 10 70 Clayton......................... 48 72 48 75 / 10 10 10 60 Roy............................. 48 68 48 73 / 30 20 10 70 Conchas......................... 53 75 52 81 / 30 10 10 60 Santa Rosa...................... 52 70 51 78 / 30 10 10 50 Tucumcari....................... 51 76 52 81 / 20 10 10 50 Clovis.......................... 53 73 53 78 / 20 10 10 40 Portales........................ 53 74 52 80 / 20 10 10 40 Fort Sumner..................... 53 73 53 80 / 30 10 10 50 Roswell......................... 59 74 58 83 / 60 30 10 50 Picacho......................... 51 67 50 75 / 70 40 20 60 Elk............................. 47 64 47 72 / 70 50 20 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for NMZ211-214-215-226. && SHORT TERM...11 LONG TERM....42 AVIATION...11
In the hours before
Special weather statement, May 19, 12:06 PM MST, 2 hours 25 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
106 PM MDT Fri May 19 2023
NMZ237>239-191930-
Eastern Lincoln County-Chaves County Plains-De Baca County-
106 PM MDT Fri May 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN
LINCOLN, WEST CENTRAL DE BACA AND NORTHWESTERN CHAVES COUNTIES
THROUGH 130 PM MDT...
At 105 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Ramon, or 30 miles south of Vaughn, moving east at 25
mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ramon.
This includes Highway 285 between Mile Markers 162 and 183.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3411 10519 3435 10515 3434 10477 3400 10479
TIME...MOT...LOC 1905Z 278DEG 21KT 3419 10505
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, May 19, 12:13 PM MST, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
113 PM MDT Fri May 19 2023
NMZ207-191945-
West Central Highlands-
113 PM MDT Fri May 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF EAST CENTRAL CIBOLA
AND WESTERN VALENCIA COUNTIES THROUGH 145 PM MDT...
At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles south of Mesita, or 15 miles south of Laguna Pueblo, moving
northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Cibola
and western Valencia Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3473 10724 3477 10737 3497 10731 3486 10708
TIME...MOT...LOC 1912Z 208DEG 9KT 3482 10728
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, May 19, 12:42 PM MST, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
142 PM MDT Fri May 19 2023
NMZ237-239-192015-
Eastern Lincoln County-De Baca County-
142 PM MDT Fri May 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHEASTERN LINCOLN
AND SOUTHWESTERN DE BACA COUNTIES THROUGH 215 PM MDT...
At 142 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ramon, or 35 miles southeast of Vaughn, moving east at 20 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ramon.
This includes Highway 285 between Mile Markers 163 and 180.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent dangerous cloud to ground lightning is occurring with this
storm. Lightning can strike 10 miles away from a thunderstorm. Seek a
safe shelter inside a building or vehicle.
Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3409 10462 3409 10495 3435 10494 3435 10461
TIME...MOT...LOC 1942Z 284DEG 16KT 3419 10486
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
GuyerSpecial weather statement, May 19, 2:11 PM MST, 20 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
311 PM MDT Fri May 19 2023
NMZ206-207-192145-
West Central Highlands-West Central Mountains-
311 PM MDT Fri May 19 2023
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHEASTERN CIBOLA
COUNTY THROUGH 345 PM MDT...
At 311 PM MDT, Doppler radar was tracking a strong thunderstorm near
Acoma Pueblo, or 15 miles southwest of Laguna Pueblo, moving
northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Acoma Pueblo, New Laguna, Seama, Paraje and Encinal.
This includes Interstate 40 between Mile Markers 105 and 113.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If threatening weather approaches your area, take shelter in a sturdy
building.
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
LAT...LON 3467 10760 3486 10773 3512 10745 3473 10717
TIME...MOT...LOC 2111Z 229DEG 14KT 3487 10753
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
12The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 3:00 AM MST | Flood Watch | ABQ | Colfax, Lincoln, Los Alamos, Mora, Rio Arriba, Sandoval and 3 more | 17 hr |
| May 19, 6:52 AM MST | River Flood Advisory | ABQ | Los Alamos, Rio Arriba, Santa Fe | 12 days |
| May 19, 7:53 AM MST | Areal Flood Advisory | ABQ | Bernalillo, Sandoval, Santa Fe, Torrance, Valencia | 3 hr |
| May 19, 8:45 AM MST | River Flood Advisory | ABQ | San Juan | 17 days |
| May 19, 8:47 AM MST | River Flood Advisory | ABQ | San Juan | 21 days |
| May 19, 8:50 AM MST | River Flood Advisory | ABQ | San Juan | 17 days |
| May 19, 10:13 AM MST | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 2 hr |
| May 19, 12:06 PM MST | Special Weather Statement | ABQ | 24 min | |
| May 19, 12:13 PM MST | Special Weather Statement | ABQ | Valencia | 32 min |
| May 19, 12:42 PM MST | Special Weather Statement | ABQ | De Baca | 33 min |
| May 19, 1:07 PM MST | Severe Thunderstorm Warning | ABQ | De Baca | 68 min |
| May 19, 1:42 PM MST | Areal Flood Advisory | ABQ | Cibola, McKinley | 3 hr |
| May 19, 2:10 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, Curry, De Baca, Roosevelt | 65 min |
| May 19, 2:11 PM MST | Special Weather Statement | ABQ | Cibola | 34 min |
| May 19, 2:35 PM MST | Special Weather Statement | ABQ | Chaves | 25 min |
| May 19, 2:58 PM MST | Special Weather Statement | ABQ | Chaves | 32 min |
| May 19, 3:01 PM MST | Special Weather Statement | ABQ | San Juan | 29 min |
| May 19, 3:13 PM MST | Special Weather Statement | ABQ | Valencia | 32 min |
| May 19, 3:17 PM MST | Special Weather Statement | ABQ | Roosevelt | 28 min |
| May 19, 3:29 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 31 min |
| May 19, 3:31 PM MST | Severe Thunderstorm Warning | ABQ | Chaves, Roosevelt | 44 min |
| May 19, 3:48 PM MST | Special Weather Statement | ABQ | Chaves | 27 min |
| May 19, 3:49 PM MST | Special Weather Statement | ABQ | 26 min | |
| May 19, 3:55 PM MST | Areal Flood Advisory | ABQ | Cibola | 3 hr |
| May 19, 4:01 PM MST | Severe Thunderstorm Warning | ABQ | Chaves | 44 min |
| May 19, 4:04 PM MST | Special Weather Statement | ABQ | Roosevelt | 26 min |
| May 19, 4:06 PM MST | Special Weather Statement | ABQ | Valencia | 24 min |
| May 19, 4:15 PM MST | Severe Thunderstorm Warning | ABQ | Roosevelt | 30 min |
| May 19, 4:26 PM MST | Severe Thunderstorm Warning | ABQ | Socorro | 49 min |
| May 19, 4:27 PM MST | Special Weather Statement | ABQ | 33 min | |
| May 19, 4:46 PM MST | Special Weather Statement | ABQ | Chaves | 29 min |
| May 19, 4:49 PM MST | Special Weather Statement | ABQ | Bernalillo | 26 min |
Nearby
Flash Flood Warnings in New Mexico, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.